# SDR AALA202409127030

- Difficulty date: August 31, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 75,235 hours, 29,070 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3R EMERGENCY EXIT CONTINOUSLY CYCLING OPEN AND CLOSED IN FLIGHT ON DOORS PAGES WITH NO PRESSURIZATION ISSUES REPORTED. **SUPPLEMENTAL REPORT FOR AALA202409047030: MAINTENANCE ADJUSTED THE 3R EMERGENCY EXIT DOOR PROXIMITY SWITCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.** (CLOSED)
